# SDR CKSA98506

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816CK
- Make and model: Doug DC-8-61
- Aircraft serial: 45892
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Misaligned
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT FL330 JUST AFTER LEVEL OFF AND POWER REDUCTION TO CRUISE POWER 3 OF 4 T/C'S: NR 1,2, AND 4 STARTED STALLING AND OVERHEATING, PNEUMATIC SWITCHES WERE ON HIGH, MANIFOLD PRESSURE WAS AT APPROXIMATELY 12 PSI, CABIN CLIMBED OVER 5,000 FEET PER MINUTE TO 14,000 FEET, MANUAL CONTROLLER WAS FULLY CLOSED, WAS UNABLE TO CONTROL CABIN UNTIL BELOW 22,000 FEET.  EMERGENCY DESCENT ACCOMPLISHED.  FOUND LARGE AIR LEAK AT NR 1 ENGINE UPPER PNEUMATIC DUCT REPOSITIONED DUCT AND SECURED CLAMPS NO LONGER LEAKS.  ACCOMPLISHED GROUND PRESSURIZATION CHECKS GOOD.
